# SDR TIMA20110005

- Difficulty date: November 13, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N192GA
- Make and model: Beech 1900C
- Aircraft serial: UB17
- Aircraft time: 39,130 hours, 59,159 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 59A
- Condition: Bypassing
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR WERE LOWERED FOR LANDING, THE LANDING GEAR RELAY CIRCUIT BREAKER POPPED.  CB WAS RESET AND LANDING GEAR EXTENDED FULLY WITH 3 GREEN LIGHTS.  POST FLIGHT INSPECTION REVEALED THAT THE RIGHT MAIN LANDING GEAR ACTUATOR WAS BYPASSING FLUID.
